# SDR CALA2015091094285

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 45,561 hours, 19,566 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW LOST BOTH ENG BLEEDS & CROSS BLEED VLV, STARTED APU FOR BLEED, DIVERTED.  ACCOMPLISHED BMC BITE CHECKS OK.  ACCOMPLISH FAULT CHECK OF CROSS BLEED VLV POSITION CONTROL OK.  REPLACED PRESS REGULATOR VLV.  OPERATIONS CHECKED GOOD.
